MAUDE Adverse Event Report: MIAMI DEVICE SOLUTIONS LLC 2.5MM DRILL; SCREW, FIXATION, BONE

MIAMI DEVICE SOLUTIONS LLC 2.5MM DRILL; SCREW, FIXATION, BONE
Model Number MDS111125150
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/14/2019
Type of Reportable Event Malfunction
Event or Problem Description
Scrub tech noted the tip of the drill bit was broken after use in right shoulder.Tip of drill bit was visualized on c-arm imaging.Doctor removed both broken pieces from field.Imaging was taken and surgeon confirmed no foreign body remained in patient's wound.

Brand Name
2.5MM DRILL
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
MIAMI DEVICE SOLUTIONS LLC
7620 nw 25th street, unit 3
miami FL 33122
MDR Report Key8775608
Report Number8775608
Device Sequence Number2539853
Product Code HWC
UDI-Device Identifier10812269020487
UDI-Public(01)10812269020487
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/12/2019
Report Date (Section F) 06/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMDS111125150
Device Catalogue NumberMDS111125150
Device Lot NumberBDLY1TS
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/10/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight85
Date Report Sent to FDA06/12/2019